I have been taking Letrozole for 5 months now and for 2 weeks I have been suffering from On and off headaches and diarrhea. is it normal? I have completed my chemotherapy last October.
Just wanted to respond that I’ve noticed a connection between ectopic heartbeats and sugary thing! I’ve never seen anyone else mention the connection. This has happened to me for the last few years . Thought maybe it was esophageal. Had it tested the same day I had the fateful mammogram. Since dx I’ve cut back on sweets and the flutter had all but disappeared .
thanks : Sharon
I am on Letrozole. Just been taking it 3 months now. I have the skipping/ ectopic heart beats on certain days. I had these when I was going through the menopause and had lots of tests and were told they would just gradually stop which they did.
I assume as the Letrozole works on stopping all oestrogen it gives you menopausal symptoms again hot flushes etc.
I have no other symptoms not out of breath, dizziness or chest pains so am thinking once my body gets use to the new medication things will settle down again.
I sleep well at night and as someone said if I am busy or working or with other people and chatting I don’t seem to be troubled by them or notice them.
It is very unnerving and thought if it doesn’t improve in the next week I would see a doctor just to reassure all is well with my heart. Hope my symptoms have helped others if they are going through the same thing. I do use a stress ease lotion at night and I certainly fall asleep quite easily so will keep using the lotion.
I know this thread is a couple of months old however, my response may be of interest. I have been taking Letrozole for 4 years and was told by my Oncologist when I first was prescribed that heart palpitations are a side effect. Not a common one.
I hope this helps you. Good Luck
I have been taking exemestane (Aromasin) for over 8 years (diagnosed with bc in 2007) - I stop taking the drug next year. About 2 years ago I started having ectopic heart beats (heart skipping beats). Nothing suggested that there was a problem with my heart, but my oncologist didn't think it was likely to be the drug either. Although not completely certain, I do think there is a link between the ectopic beats and eating sugary things. So long as I am careful about eating sweet things then I am fine. I have no idea whether there is a link with the exemestane or not - or whether that is affecting my insulin levels but perhaps you might find a correlation with eating sweet things too.